Please use this identifier to cite or link to this item: http://ea.donntu.edu.ua:8080/jspui/handle/123456789/21460
Title: О функциях с заданными интегралами по некоторым множествам
Authors: Волчкова, Н.П.
Issue Date: 2012
Publisher: Донецький університет
Citation: Вісник Донецького університету. Серія А: Природничі науки, 2012. Вип. 2. С. 7-12.
URI: http://ea.donntu.edu.ua/handle/123456789/21460
Appears in Collections:Статті кафедри "Вища математика" ім.В.В.Пака

Files in This Item:
File Description SizeFormat 
Volchkova.pdf154,33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.